P. Bürgisser, On the structure of Valiant's complexity classes, Discrete Mathematics and Theoretical Computer Science, vol.3, pp.73-94, 1999.

P. Bürgisser, Completeness and Reduction in Algebraic Complexity Theory. Number 7 in Algorithms and Computation in Mathematics, 2000.

N. Creignou and M. Hermann, Complexity of Generalized Satisfiability Counting Problems, Information and Computation, vol.125, issue.1, pp.1-12, 1996.
DOI : 10.1006/inco.1996.0016

N. Creignou, S. Khanna, and M. Sudan, Complexity classification of boolean constraint satisfaction problems. SIAM monographs on discrete mathematics, 2001.

F. M. Dong, M. D. Hendy, K. L. Teo, and C. H. Little, The vertex-cover polynomial of a graph, Discrete Mathematics, vol.250, issue.1-3, pp.1-371, 2002.
DOI : 10.1016/S0012-365X(01)00272-2

M. Jerrum, Two-dimensional monomer-dimer systems are computationally intractable, Journal of Statistical Physics, vol.8, issue.1-2, pp.121-134, 1987.
DOI : 10.1007/BF01010403

M. Jerrum, Counting, Sampling and Integrating : Algorithms and Complexity, Lectures in Mathematics -ETH Zürich. Birkhäuser, 2003.
DOI : 10.1007/978-3-0348-8005-3

M. Lotz and J. A. Makowsky, On the algebraic complexity of some families of coloured Tutte polynomials, Advances in Applied Mathematics, vol.32, issue.1-2, pp.327-349, 2004.
DOI : 10.1016/S0196-8858(03)00087-3

J. S. Provan and M. O. Ball, The Complexity of Counting Cuts and of Computing the Probability that a Graph is Connected, SIAM Journal on Computing, vol.12, issue.4, pp.777-788, 1983.
DOI : 10.1137/0212053

T. J. Schaefer, The complexity of satisfiability problems, Proceedings of the tenth annual ACM symposium on Theory of computing , STOC '78, pp.216-226, 1978.
DOI : 10.1145/800133.804350

L. G. Valiant, Completeness classes in algebra, Proceedings of the eleventh annual ACM symposium on Theory of computing , STOC '79, pp.249-261, 1979.
DOI : 10.1145/800135.804419

L. G. Valiant, The complexity of computing the permanent, Theoretical Computer Science, vol.8, issue.2, pp.189-201, 1979.
DOI : 10.1016/0304-3975(79)90044-6

L. G. Valiant, The Complexity of Enumeration and Reliability Problems, SIAM Journal on Computing, vol.8, issue.3, pp.410-421, 1979.
DOI : 10.1137/0208032

V. Zankó, #P-COMPLETENESS VIA MANY-ONE REDUCTIONS, International Journal of Foundations of Computer Science, vol.02, issue.01, pp.77-82, 1991.
DOI : 10.1142/S0129054191000066